zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Newton polyhedra and estimation of oscillating integrals. (English. Russian original) Zbl 0351.32011

32SxxSingularities (analytic spaces)
32B10Germs of analytic sets, local parametrization
52BxxPolytopes and polyhedra
57R70Critical points and critical submanifolds
26E10$C^\infty$ real functions, quasi-analytic real functions
Full Text: DOI
[1] B. Malgrange, ”Intégrales asymptotiques et monodromie,” Ann. Scient. Ecole Norm. Supér., Ser.,4, 7, No. 3, 405-430 (1974). · Zbl 0305.32008
[2] H. Hironaka, ”Resolution of singularities of an algebraic variety over a field of characteristic zero,” Ann. Math.,79 (1964). · Zbl 0122.38603
[3] V. I. Arnol’d, ”Remarks about the stationary-phase method and Coxeter numbers,” Usp. Matem. Nauk,28, No. 5, 17-44 (1973).
[4] I. N. Bernshtein and S. I. Gel’fand, ”Meromorphic property of the function P ? ,” Funktsional’. Analiz Ego Prilozhen.,3, No. 1, 84-86 (1969).
[5] M. F. Atiyah, ”Resolution of singularities and division of distributions,” Comm. Pure Appl. Math.,23, No. 2, 145-150 (1970). · Zbl 0188.19405 · doi:10.1002/cpa.3160230202
[6] I. M. Gel’fand and G. E. Shilov, Generalized Functions and Operations over Them [in Russian], No. 1, Fizmatgiz, Moscow (1959). · Zbl 0091.11102
[7] P. Jeanquartier, ”Development asymptotique de la distribution de Dirac,” C. R. Acad. Science, Paris,271, 1159-1161 (1970). · Zbl 0201.16502
[8] G. Kempf, F. Knudsen, D. Mumford, and B. Saint-Donat, ”Toroidal embeddings,” Lecture Notes in Math., Vol. 339, Springer-Verlag (1973).
[9] Lê Dung Trang and C. P. Ramanujam, ”The invariance of Milnor’s number implies the invariance of the topological type,” Preprint, École Polytechnique, Parid (1973).
[10] O. Zariski, ”Contributions to the problem of equisingularities,” C. I. M. E., Varenna (1969) (Edizioni Cremonese Roma (1970)). · Zbl 0177.49001
[11] A. G. Kushnirenko, ”Newton polyhedron and Milnor numbers,” Funktsional’. Analiz Ego Prilozhen.,9, No. 1, 74-75 (1975). · Zbl 0328.32008
[12] O. Zariski, ”Studies in equisingularity,” I, Amer. J. Math.,87, 507-536 (1965). · Zbl 0132.41601 · doi:10.2307/2373019
[13] D. N. Bernshtein, ”The number of roots of a system of equations,” Funktsional’. Analiz Ego Prilozhen.,9, No. 3, 1-4 (1975). · Zbl 0395.60076 · doi:10.1007/BF01078167
[14] O. Zariski, ”Studies in equisingularity,” II, Amer. J. Math.,87, 972-1006 (1965). · Zbl 0146.42502 · doi:10.2307/2373257
[15] H. Hironaka, Course on Singularities, C. I. M. E., Bressanone, June (1974).
[16] V. I. Arnol’d, ”Critical points of smooth functions and their normal forms,” Usp. Matem. Nauk,30, No. 5, 3-65 (1975).
[17] V. I. Arnol’d, ”Normal forms of functions near degenerate critical points, the Weyl groups of Ak, Dk, Ek, and Lagrangian singularities,” Funktsional’. Analiz Ego Prilozhen.,6, No. 4, 3-25 (1972).